Lenalidomide is an immunomodulatory agent approved for use in patients with myelodysplastic syndrome, and in combination with dexamethasone for refractory or relapsed multiple myeloma. Pulmonary toxicity is believed to be uncommon. In this report, we describe a patient receiving lenalidomide in whom dyspnea, fever, hypoxia, and diffuse pulmonary infiltrates developed. BAL demonstrated a significant lymphocytic alveolitis typical for hypersensitivity pneumonitis. Extensive workup for other causes, including infections, was negative. Finally, the patient had improvement in symptoms and oxygenation after withdrawing lenalidomide and recurrence of symptoms when the drug was restarted. Thus, the patient’s clinical course and workup strongly support a diagnosis of lenalidomide-induced hypersensitivity pneumonitis-like syndrome. Physicians should be cognizant of this potential complication in patients receiving thalidomide or thalidomide-like drugs who present with fever and pulmonary infiltrates and fail to improve despite treatment with broad-spectrum antibiotics.